# SDR SIMA20190526003

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 36,938 hours, 32,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12334
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMER LIGHTS AND FLOOR STRIPS 1-3 INOP. C/A-REMOVED AND REPLACED #2 EMERGENCY BATTERY AND CHARGER IAW W/C 33-700-19. PERFORMED OPS CHECK IAW W/C 33-700-17. OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 113277
